# SDR UIEA200700093

- Difficulty date: February 27, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041042
- Condition: Misrepaired
- Location: Bs 690
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 690 S31L HAS 14" BY 12" EXTERNAL DOUBLER TO LT UPPER STATIC PORT PREVIOUS REPAIRED PER SRM 51-70-00 PG 8E AND F FIG 3 SHEET 6 AND 7.  THIS REPAIR IS BEYOND THE LIMIT.  REPAIRED ACCOMPLISHED AS PER SRM 53-30-03 FIG 1 AND 51-70-00 FIG 3.
